# SDR REXA04034

- Difficulty date: November 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Part time: 10,011 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON LANDING.  SYSTEM RE-RIGGED IAW AMM 27-54-00, OPERATIONALLY CHECKED GOOD.
